# SDR FDEA201408062085

- Difficulty date: August 6, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC01541
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD FWD HINGE BRACKET PIVOT BORE FOUND MINOR SURFACE CORROSION.  REWORKED AND FOUND EXCEED LIMITS AS PER CMM 57-44-07 REVISION 62.  EXISTING HOLE DIAMETER = 2.554 INCHES.  FINAL HOLE DIAMETER = 2.5625 INCHES.  MAXIMUM ALLOWABLE DIAMETER = 2.531 INCHES.  NEW BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-07 REVISION 62 AND EA 8-5750-T0310363 P1, TITLE:   WINGS - FLIGHT SURFACES - 8-5750-5002- LT WING - INBD FLAP FWD OUTBD HINGE BRACKET ASSY - CORROSION REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100  REVISION 122.
